# SDR SWIA2017101243864

- Difficulty date: September 9, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 34,063 hours, 31,595 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FRAME SHEAR TIE AT BS 319.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM.
